Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 83, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 19, 2016, 8:37 PM CDT for Nacogdoches County, Rusk County, Texas. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2016, 8:37 PM CDT (01:37 UTC)
- Expired
- Apr 22, 2016, 1:00 AM CDT
- In force
- 52 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Nacogdoches County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork Angelina River near Cushing (CUST2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
870 WGUS44 KSHV 200138 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 837 PM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-210137- /O.NEW.KSHV.FL.W.0082.160420T0137Z-000000T0000Z/ /BNTL1.1.ER.160419T1200Z.160420T0100Z.000000T0000Z.NR/ 837 PM CDT TUE APR 19 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Cypress Bayou 10 N Cypress Bayou Lake. * until further notice...or until the warning is cancelled. * AT 8:00 PM Tuesday The stage was 181.3 feet. * Flood stage is 181.0 feet. && LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369 $$ TXC347-401-210136- /O.NEW.KSHV.FL.W.0083.160420T0137Z-160422T0600Z/ /CUST2.1.ER.160419T2115Z.160420T0600Z.160420T1800Z.NR/ 837 PM CDT TUE APR 19 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the East Fork Angelina River Near Cushing. * until late Thursday night...or until the warning is cancelled. * AT 8:15 PM Tuesday The stage was 15.1 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will continue rising to near 15.1 feet by after midnight tomorrow. The river will fall below flood stage tomorrow early afternoon. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ LAC013-015-210136- /O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/ /SLGL1.1.ER.160419T0818Z.160421T0000Z.000000T0000Z.NO/ 837 PM CDT TUE APR 19 2016 The flood warning continues for the Red Chute Bayou At Sligo. * until further notice...or until the warning is cancelled. * AT 8:00 PM Tuesday The stage was 32.2 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 31.0 feet. * Forecast...The river will continue rising to near 33.0 feet by tomorrow evening then begin falling. && LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365 $$
3 follow-up statements
133 WGUS84 KSHV 201415 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 915 AM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-211415- /O.EXT.KSHV.FL.W.0083.000000T0000Z-160423T0300Z/ /CUST2.1.ER.160419T2115Z.160421T1200Z.160421T1500Z.NR/ 915 AM CDT WED APR 20 2016 ...The flood warning extended until Friday evening...The flood warning continues for the East Fork Angelina River Near Cushing, Texas. * until Friday evening...or until the warning is cancelled. * At 815 AM Wednesday The stage was 14.9 feet. * Minor flooding is forecast. * Flood stage is 15 feet. * Forecast...Expect the East Fork to remain near flood stage through Thursday morning. * Impact...at 14.0 feet...Expect flooding of several secondary roadways. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-211414- /O.EXT.KSHV.FL.W.0069.000000T0000Z-160422T0000Z/ /JKST2.1.ER.160420T2100Z.160421T0000Z.160421T0600Z.NO/ 915 AM CDT WED APR 20 2016 The flood warning continues for the Mud Creek Near Jacksonville, Texas. * until Thursday evening...or until the warning is cancelled. * At 900 AM Wednesday The stage was 8.7 feet. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Rise above flood stage late this Wednesday afternoon and continue to rise to near 9.1 feet this Wednesday evening. The creek to then fall below flood stage during early Thursday morning. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
798 WGUS44 KSHV 210121 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 821 PM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-220121- /O.CON.KSHV.FL.W.0082.000000T0000Z-000000T0000Z/ /BNTL1.1.ER.160419T1200Z.160421T0600Z.000000T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Cypress Bayou 10 N Cypress Bayou Lake. * until further notice...or until the warning is cancelled. * AT 8:00 PM Wednesday The stage was 181.7 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 181.0 feet. * Forecast...The river will continue rising to near 182.0 feet by after midnight tomorrow. Additional rises remain possible thereafter. && LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369 $$ TXC347-401-220120- /O.EXT.KSHV.FL.W.0083.000000T0000Z-160423T0900Z/ /CUST2.1.ER.160419T2115Z.160421T0600Z.160421T2100Z.NR/ 821 PM CDT WED APR 20 2016 The flood warning continues for the East Fork Angelina River Near Cushing. * until late Friday night...or until the warning is cancelled. * AT 7:15 PM Wednesday The stage was 14.9 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 15.1 feet by after midnight tomorrow. The river will fall below flood stage by tomorrow afternoon. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-220120- /O.EXT.KSHV.FL.W.0069.000000T0000Z-160422T1200Z/ /JKST2.1.ER.160421T0400Z.160421T0600Z.160421T1800Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Mud Creek Near Jacksonville. * until Friday morning...or until the warning is cancelled. * AT 8:00 PM Wednesday The stage was 8.9 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 9.1 feet by after midnight tomorrow. The river will fall below flood stage by tomorrow early afternoon. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ LAC013-015-220120- /O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/ /SLGL1.2.ER.160419T0818Z.160421T1800Z.000000T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Red Chute Bayou At Sligo. * until further notice...or until the warning is cancelled. * AT 7:00 PM Wednesday The stage was 33.7 feet. * Minor flooding is occurring AND Moderate flooding is forecast. * Flood stage is 31.0 feet. * Forecast...The river will continue rising to near 34.0 feet by tomorrow early afternoon then begin falling. && LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365 $$ TXC067-315-220120- /O.EXT.KSHV.FL.W.0078.160423T1200Z-160424T1800Z/ /JEFT2.1.ER.160423T1200Z.160423T1200Z.160424T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Black Cypress Bayou At Jefferson. * from Saturday morning to Sunday afternoon...or until the warning is cancelled. * AT 8:00 PM Wednesday The stage was 11.8 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river is expected to rise to near flood stage Saturday morning. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC499-220120- /O.EXT.KSHV.FL.W.0079.000000T0000Z-160424T1800Z/ /QTMT2.1.ER.160419T1222Z.160422T0600Z.160424T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Lake Fork Creek Near Quitman. * until Sunday afternoon...or until the warning is cancelled. * AT 8:15 PM Wednesday The stage was 16.5 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 17.8 feet by early Friday morning. The river will fall below flood stage Saturday evening. && LAT...LON 3281 9552 3268 9536 3261 9534 3261 9537 3280 9552 $$ TXC183-220120- /O.EXT.KSHV.FL.W.0065.000000T0000Z-160423T0300Z/ /KLGT2.1.ER.160418T0905Z.160419T0045Z.160421T1500Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Rabbit Creek At Kilgore. * until Friday evening...or until the warning is cancelled. * AT 7:45 PM Wednesday The stage was 10.6 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow late morning. && LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498 $$ TXC159-343-449-220120- /O.EXT.KSHV.FL.W.0063.000000T0000Z-160426T0400Z/ /WOCT2.1.ER.160419T0107Z.160421T1800Z.160425T1000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the White Oak Creek Near Talco. * until Monday evening...or until the warning is cancelled. * AT 7:15 PM Wednesday The stage was 18.0 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 18.0 feet by tomorrow morning. The river will fall below flood stage Monday morning. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
868 WGUS84 KSHV 211431 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 931 AM CDT THU APR 21 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-211501- /O.CAN.KSHV.FL.W.0083.000000T0000Z-160423T0900Z/ /CUST2.1.ER.160419T2115Z.160420T2000Z.160420T2130Z.NR/ 931 AM CDT THU APR 21 2016 The flood warning is cancelled for the East Fork Angelina River Near Cushing, Texas. * At 9:15 AM Thursday The stage was 14.6 feet. * Fell below flood stage at 430 PM Wednesday. * Flood stage is 15 feet. * Forecast...The East Fork will continue to fall to 13.0 feet by Friday morning. Also the East Fork crested at the 15 foot flood stage during Wednesday morning. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-211501- /O.CAN.KSHV.FL.W.0069.000000T0000Z-160422T1200Z/ /JKST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 931 AM CDT THU APR 21 2016 The flood warning is cancelled for the Mud Creek Near Jacksonville, Texas. * At 9:00 AM Thursday The stage was 8.5 feet. * Flood stage is 9 feet. * Forecast...The creek crested below flood stage at 8.9 feet during Wednesday morning. Expect little change to very slow falls through Friday morning on the Mud Creek as the creek remains near 8 feet. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:34 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Apr 19, 4:34 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 434 PM CDT TUE APR 19 2016 .DISCUSSION... THIS AFTERNOON SHOWERS AND THUNDERSTORMS WERE ON THE INCREASE OVER PARTS OF DEEP EAST TEXAS ACROSS NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS. THIS DUE TO THE WARM TEMPERATURES ACROSS THIS REGION ALONG WITH AVAILABLE GULF MOISTURE BY THE SOUTHERLY LOW LEVEL FLOW AROUND THE FRONT SIDE OF AN INVERTED TROUGH OF LOW PRESSURE FROM SOUTH CENTRAL TEXAS ACROSS EAST AND NORTHEAST TEXAS AND PARTS OF SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. ALSO A SMALL SCALE SHORT WAVE EMBEDDED IN THE FLOW AROUND THE TOP OF A FLAT RIDGE OF HIGH PRESSURE ALOFT OVER MEXICO AND SOUTH TEXAS...AND INTO THE BACK SIDE OF A RIDGE OF HIGH PRESSURE ALOFT FROM THE NORTHERN GULF INTO THE GREAT LAKES AREA. EXPECTING THIS REGION OF CONVECTION TO END DURING THE OVERNIGHT HOURS. WENT LOWER POPS OVER PARTS OF NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND SOUTHEAST OKLAHOMA EARLY TONIGHT...BUT INCREASED LATE AS A SHORT WAVE TROUGH ROUNDING THE BASE OF A LARGE UPPER LOW SPINNING OVER THE ROCKIES SHIFTS ACROSS OKLAHOMA AND NORTH TEXAS. THIS SYSTEM WILL BE NUDGING A SURFACE COLD FRONT TOWARD THE FOUR STATE REGION THAT WILL BE SLOW TO ENTER THE AREA UNTIL THE NEXT SHORT WAVE ROUNDS THE BASE OF THE UPPER TROUGH AS THAT ASSOCIATED UPPER LOW LIFTS EAST ACROSS THE PLAINS TOWARD THE UPPER MIDWEST AND GREAT LAKES REGION LATE WEDNESDAY AND INTO THURSDAY. SOME OF THE HEAVIER RAINFALL AMOUNTS WILL MOST LIKELY SET UP ACROSS PARTS OF EAST AND NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS FOR WEDNESDAY AND INTO THURSDAY. HAVE NOT ISSUED A FLASH FLOOD WATCH THIS SHIFT...BUT LATER SHIFTS WILL LIKELY DETERMINE THE AREAS THAT WILL NEED ONE AS ORIENTATION OF THE AXIS LINES UP. RAIN CHANCES WILL DECREASE IN WAKE OF THE COLD FRONT AND PASSAGE OF THE UPPER TROUGH OF LOW PRESSURE. WITH HIGH PRESSURE ON THE SURFACE AND ALOFT SHIFTING OVER THE FOUR STATE REGION DRY CONDITIONS SHOULD PREVAIL FOR MOST OF FRIDAY THROUGH THE LATE WEEKEND. THE NEXT UPPER LEVEL DISTURBANCE WILL ARRIVE ON SUNDAY NIGHT INTO MONDAY RETURNING RAIN CHANCES. THE RAIN CHANCES WILL BE SMALL BUT LINGER INTO THE FIRST HALF OF THE WORK WEEK. && .PREV DISCUSSION... /ISSUED 1259 PM CDT TUE APR 19 2016/ AVIATION... RATHER UNCERTAIN CIG/VSBY FCST THIS PD...AND A MIXED BAG OF FLIGHT CATEGORIES THROUGOUT THE PD IS THE LIKELY RESULT. WE WILL LIKELY SEE OFF AND ON PERIODS OF SHWRS/TSTMS WITH CIGS IMPROVING SOME THIS AFTERNOON OVER E TX/N LA. ANY IMPROVEMENT WILL BE LOST 20/03-06Z AS LOW STRATUS AND FOG LIKELY DEVELOP ONCE AGAIN. ANOTHER ROUND OF CONVECTION WILL MOVE INTO THE REGION EARLY WED MORNING AND CONTINUE THROUGH AND BEYOND THE 18Z TAF PD. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 64 75 63 76 / 60 80 70 60 MLU 63 76 63 76 / 60 80 70 60 DEQ 62 74 58 75 / 60 80 60 40 TXK 63 74 61 76 / 60 80 60 40 ELD 63 74 63 76 / 50 80 70 50 TYR 65 75 63 77 / 70 80 50 60 GGG 64 74 63 76 / 60 80 60 60 LFK 65 76 65 78 / 60 80 70 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/12
Hazardous weather outlook, Apr 19, 12:44 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1244 PM CDT TUE APR 19 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1244 PM CDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PERIODS OF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE FOR PARTS OF SOUTHERN ARKANSAS AND NORTH LOUISIANA. PRECIPITATION TOTALS OF AN INCH OR TWO CAN BE EXPECTED. ADDITIONALLY...EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS MAY BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND THURSDAY COULD PRODUCE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. ISOLATED SEVERE THUNDERSTORMS PRODUCING HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ON WEDNESDAY AND THURSDAY. PRECIPITATION WILL DIMINISH THURSDAY AFTERNOON WITH THE PASSAGE OF A WEAK COLD FRONT THAT WILL MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...IS NOT EXPECTED THIS AFTERNOON AND EVENING. 06
In the hours before
Local storm report, Apr 19, 6:18 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 PM CDT TUE APR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 6 ESE BRYCELAND 32.41N 92.89W
04/19/2016 BIENVILLE LA LAW ENFORCEMENT
FLOODING AT INTERSECTION OF HWY 507 AND 797 WITH
BARRICADES BLOCKING ROAD TO TRAFFIC
&&
CORRECTED LOCATION
EVENT NUMBER SHV1600378
19Special weather statement, Apr 19, 6:19 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
619 PM CDT TUE APR 19 2016
LAZ001-002-010-200000-
DE SOTO LA-BOSSIER LA-CADDO LA-
619 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CADDO...SOUTHERN
BOSSIER AND NORTHWESTERN DE SOTO PARISHES UNTIL 700 PM CDT...
AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF GREENWOOD
TO NEAR STONEWALL TO 8 MILES SOUTH OF BOSSIER CITY...AND MOVING NORTH
AT 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...STONEWALL...KEACHI...FORBING...ROBSON AND
KEITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3234 9389 3240 9377 3253 9360 3239 9361
3223 9376 3216 9398
TIME...MOT...LOC 2318Z 181DEG 9KT 3227 9391 3231 9376 3240 9368
24Special weather statement, Apr 19, 6:37 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
637 PM CDT TUE APR 19 2016
LAZ001>003-200015-
BOSSIER LA-WEBSTER LA-CADDO LA-
637 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CADDO...
SOUTHEASTERN BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 715 PM
CDT...
AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
SHREVEPORT TO NEAR BOSSIER CITY TO NEAR SIBLEY...AND MOVING NORTHEAST
AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...SIBLEY...DOYLINE...DIXIE
INN...EASTWOOD...FOSTERS...NOLES LANDING...RED CHUTE...GILARK...FORBING...
ROBSON...FERGUSON...SLIGO...PRINCETON...FILLMORE...BARKSDALE AIR FORCE
BASE AND LAKE BISTINEAU NORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3246 9329 3240 9361 3232 9369 3233 9370
3232 9371 3233 9373 3233 9374 3234 9374
3234 9375 3254 9372 3266 9354 3266 9328
TIME...MOT...LOC 2337Z 205DEG 16KT 3237 9368 3247 9359 3251 9334
24Local storm report, Apr 19, 7:11 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CDT TUE APR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 8 SSE SHREVEPORT 32.36N 93.75W
04/19/2016 E2.00 INCH CADDO LA NWS EMPLOYEE
VERY HEAVY RAINFALL WITH MINOR STREET FLOODING IN
ELLERBE ESTATES ALONG ELLERBE ROAD SOUTH OF LOOP 3132
&&
EVENT NUMBER SHV1600379
19Special weather statement, Apr 19, 7:24 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 724 PM CDT TUE APR 19 2016 TXZ138-151-200115- HARRISON TX-PANOLA TX- 724 PM CDT TUE APR 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON AND NORTH CENTRAL PANOLA COUNTIES UNTIL 815 PM CDT... AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF ELYSIAN FIELDS...OR 13 MILES NORTH OF CARTHAGE...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARSHALL...WASKOM...ELYSIAN FIELDS AND SCOTTSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3224 9423 3230 9443 3255 9437 3251 9405 TIME...MOT...LOC 0024Z 199DEG 11KT 3234 9430 24
Special weather statement, Apr 19, 8:12 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CDT TUE APR 19 2016
TXZ138-200200-
HARRISON TX-
812 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRISON COUNTY
UNTIL 900 PM CDT...
AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARSHALL...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...WASKOM...WOODLAWN...KARNACK...SCOTTSVILLE...UNCERTAIN...
JONESVILLE AND LEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3271 9435 3273 9432 3274 9423 3273 9422
3272 9423 3270 9422 3269 9417 3273 9415
3273 9409 3271 9410 3271 9412 3269 9409
3269 9404 3248 9405 3252 9437
TIME...MOT...LOC 0112Z 199DEG 15KT 3256 9424
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:24 PM CDT | Special Weather Statement | SHV | Harrison | 51 min |
| Apr 19, 8:12 PM CDT | Special Weather Statement | SHV | Harrison | 48 min |
| Apr 20, 2:18 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 34 hr |
| Apr 20, 3:34 AM CDT | Special Weather Statement | SHV | Red River | 56 min |
| Apr 20, 4:23 AM CDT | Special Weather Statement | SHV | Franklin, Titus | 52 min |
| Apr 20, 4:54 AM CDT | Special Weather Statement | SHV | Camp, Upshur, Wood | 51 min |
| Apr 20, 5:42 AM CDT | Special Weather Statement | SHV | Camp, Morris | 48 min |
| Apr 20, 12:14 PM CDT | Areal Flood Advisory | SHV | Sabine | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.